Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How can i get tid of facial hair?

I have developed facial hair esp in a region below my chin and sides of the face hello i used betnovate for about a year .and I realized that i have developed facial hair esp in a region below my chin and sides of the face.I thought it may be due to hormal change,but when iconsulted my skin doctor,he sais its due to betnovateN and suggested me to use elyn cream .Kindly provide me solution for this.i have to bleach my hair as it looks odd and it definitely reduces my self confidence .can i get tid of facial hair?
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  1095
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI Nidhi,
Why did you use Betnovate N at the first place? was it for acne? do you still get acne?
if yes, consult your dermatologist regarding the possibility of PCOS. Hair growth on your face may be either due to betnovate or PCOS. continue using elyn cream.
Answered: Fri, 4 Mar 2011
I find this answer helpful
  User's Response
Dear Nidhi, Welcome!
Betnovate-N cream is a strong steroid cream & is NOT meant to be applied on sensitive skin of face. It can cause side effects & problems of hair you are having is due to this only. As you have stopped the cream, hair will go slowly. Your doctor has prescribed correct treatment (Elyn cream). Stick with it. Good luck.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor